Passivity-based asynchronous control for markov jump systems

Full text for this resource is not available from the Research Repository.

Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Shu, Z, Su, H and Lu, R (2017) Passivity-based asynchronous control for markov jump systems. IEEE Transactions on Automatic Control, 62 (4). 2020 - 2025. ISSN 0018-9286

Dimensions Badge

Altmetric Badge

Item type Article
DOI 10.1109/TAC.2016.2593742
Official URL
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Keywords probability space; passivity-preserved control; Markov jump system; Markov model
Citations in Scopus 396 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login